| Model Number |
663016 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
In this event it is reported that automatrix extra shaft assy broke during use.No injury.
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
(b)(6) 2023: returned product was only the tip of the flexshaft assembly which is composed of the burr component and the collet subassembly.The tip of the flexshaft inside the collet subassembly where the coil spring is welded together has evidence of weld failure which resulted in the spring coil breaking loose and the tip becoming detached.Date code could not be verified as this is located on the bushing at the base of the flexshaft assembly and therefore without batch information provided in case nor date code of month-year manufactured can be identified.Root cause/conclusion code are inconclusive based on information provided/returned product condition and also can not be confirmed if the flexshaft was manufactured and if it is pre or post implementation of capa-2021-375.It is also indeterminable if the flexshaft assembly meets criteria for useful life rationale of 2 years from date of manufacture (rationale attached).Dhr nor retain evaluation will be conducted as described no batch information provided in case.(b)(6).